Georgia, 2007

Wildfire in Georgia, April 17 to 30, 2007

April 17 to 30, 2007 · NWS JAX · 1 event in 1 county or zone

On April 17th a wildfire broke out along Sweat Road, Ware County, Georgia when a power line fell.

The toll

Deaths
0
Injuries
3
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAX wrote it up.

On April 17th a wildfire broke out along Sweat Road, Ware County, Georgia when a power line fell.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Apr 17, 9:10 AM EST, 2 hours 50 minutes earlier.

Area forecast discussion, Apr 17, 9:10 AM EST, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1010 AM EDT TUE APR 17 2007

.UPDATE...SMELL OF SMOKE IS STRONG IN JAX METRO AREA FROM FIRE
LOCATED JUST SW OF WAYCROSS GA. JAX AND MOODY AFB RADARS SHOW A
STRONG RETURN FROM THE FIRE BUT ITS THE VIS SATELLITE THAT SHOWS
THE PLUME POURING ACROSS THE OKEFENOKEE AND INTO DOWNTOWN JAX.
VISIBILITES HAVE FALLEN TO 2 TO 3 MILES ALL THE WAY TO ST.
AUGUSTINE AND JAX NAS...AND COULD DROP FURTHER AS MORE SMOKE CONT
TO BLOW TO THE FL COAST. ONLY MINOR CHANGES TO TEMPS/DWPTS
EXPECTED OTHERWISE FCST IS ON TRACK.

&&

.AVIATION...SMOKE WILL REDUCE VSBY AT JAX AND CRG TO 2-3 SM TODAY
AND POSSIBLY LOWER. AS WINDS SHIFT TO WEST THIS AFTN THE SMOKE
PLUME COULD DRIFT TO SSI. WINDS WILL BE GUSTY DURING MID DAY THEN
DECREASE BELOW 12 KT MID TO LATE AFTN.

&&

.MARINE...WILL ALLOW SCA TO EXPIRE FOR NEAR SHORE WATERS BUT KEEP
A SCEC HEADLINE. SEAS ARE 2 TO 4 FT NEAR SHORE. WINDS/SEAS
OFFSHORE ARE DECREASING SLOWLY AND MAY NEED TO EXTEND SCA BEYOND
THE AFTN BUT WILL WAIT UNTIL AFTN FCST BEFORE DECIDING.

&&

.FIRE WEATHER...RH IS ALREADY 28 PERCENT AT JAX HAVING PLUMMETED
IN THE PAST HALF HOUR. VERY DANGEROUS CONDITIONS CONTINUE AREA-
WIDE WITH RH IN THE TEENS IN MANY AREAS. YESTERDAYS RH DID NOT
RISE ABV 35 PCT UNTIL AFTER 8 PM IN NE FL AND ABV 25 PCT MANY AREA
OF SE GA UNTIL ALMOST 8 PM. WILL LIKELY EXTEND THE RED FLAG IN GA
UNTIL 8 PM.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  80  49  73  49 /   0   0  30  30
SSI  75  55  69  56 /   0   0  10  30
JAX  80  50  75  53 /   0   0  10  20
SGJ  78  54  74  58 /   0   0  10  20
GNV  82  49  77  54 /   0   0  20  20
OCF  81  48  77  54 /   0   0  10  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

GA...RED FLAG WARNING FROM 1 PM TO 6 PM EDT THIS AFTERNOON FOR
     APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
     CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
     GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

AM...SMALL CRAFT ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 10 AM EDT THIS MORNING FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH
     TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH
     FL OUT 20 NM.

&&

TRABERT/MCALLISTER
Hazardous weather outlook, Apr 17, 8:42 AM EST, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
942 AM EDT TUE APR 17 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-181345-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
942 AM EDT TUE APR 17 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...DANGEROUS FIRE WEATHER CONDITIONS CONTINUE TODAY...

DENSE SMOKE WILL AFFECT AREAS FROM WAYCROSS TO THE JACKSONVILLE
METRO AREA TO FLAGER BEACH. AREAS BETWEEN NEEDHAM AND FOLKSTON
ALONG U.S. 1 AND NEAR HIGHWAY 84 AROUND NEEDHAM...WARESBORO...AND
WAYCROSS CAN EXPECT DENSE SMOKE TO REDUCE VISIBILITIES BELOW A
HALF A MILE AT TIMES. VISIBILITIES BETWEEN HILLIARD...
JACKSONVILLE...ORANGE PARK AND MARINELAND WILL BE REDUCED TO 2 TO
3 MILES.

.FIRE WEATHER IMPACT...VERY DRY CONDITIONS WILL CONTINUE TODAY.
PLEASE SEE OUR FIRE WEATHER PRODUCTS FOR MORE INFORMATION.

.WIND AND SEA IMPACT...A SMALL CRAFT ADVISORY WILL BE IN EFFECT
UNTIL THIS AFTERNOON WHEN WINDS AND SEAS WILL GRADUALLY SUBSIDE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

.FIRE WEATHER IMPACT...MINIMUM RELATIVE HUMIDITIES WILL DROP INTO THE
MID TO UPPER 30S FOR THE REMAINDER OF THE WEEK.

.MARINE WIND AND SEAS IMPACT...A NORTH TO NORTHEAST FLOW WILL
BRIEFLY INCREASE SEAS FRIDAY AFTERNOON INTO SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

MKT

In the hours before

Local storm report, Apr 17, 10:42 AM EST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1142 AM EDT TUE APR 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     TORNADO          7 NNE TAYLOR            30.53N 82.25W
04/15/2007                   BAKER              FL   NWS STORM SURVEY

            AN EF2 TORNADO WITH A PATH LENGTH OF 1.5 MILES AND WIDTH
            OF 300 YDS TRACKED ACROSS RURAL FARMLAND IN EXTREME
            NORTHEAST BAKER COUNTY...JUST SW OF MONIAC. A RESIDENCE
            OFF OF MOCCASIN CREEK ROAD HAD AN OUT BUILDING DESTROYED,
            WIDESPREAD TREE DAMAGE, AND MINOR DAMAGE TO THE PRIMARY
            RESISDENCE.

&&

ENYEDI
Local storm report, Apr 17, 10:44 AM EST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1144 AM EDT TUE APR 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     TSTM WND DMG     BRYCEVILLE              30.38N 81.94W
04/15/2007                   NASSAU             FL   FIRE DEPT/RESCUE

            SEVERAL REPORTS OF TREES AND POWER LINES BLOWN DOWN IN
            HILLARD, BRYCEVILLE AND CALLAHAN RECEIVED BY THE 911
            CENTER.

0715 AM     TORNADO          7 NNE TAYLOR            30.53N 82.25W
04/15/2007                   BAKER              FL   NWS STORM SURVEY

            AN EF2 TORNADO WITH A PATH LENGTH OF 1.5 MILES AND WIDTH
            OF 300 YDS TRACKED ACROSS RURAL FARMLAND IN EXTREME
            NORTHEAST BAKER COUNTY...JUST SW OF MONIAC. A RESIDENCE
            OFF OF MOCCASIN CREEK ROAD HAD AN OUT BUILDING DESTROYED,
            WIDESPREAD TREE DAMAGE, AND MINOR DAMAGE TO THE PRIMARY
            RESISDENCE.

0715 AM     TSTM WND DMG     FOLKSTON                30.84N 82.01W
04/15/2007                   CHARLTON           GA   COUNTY OFFICIAL

            SEVERAL TREES DOWN AND POWER OUTAGES REPORTED TO THE EMA
            OFFICE IN THE FOLKSTON AREA.

0715 AM     TSTM WND DMG     FOLKSTON                30.84N 82.01W
04/15/2007                   CHARLTON           GA   COUNTY OFFICIAL

            SEVERAL TREES DOWN AND POWER OUTAGES REPORTED TO THE EMA
            OFFICE IN THE FOLKSTON AREA.

0730 AM     TSTM WND DMG     5 NE TAYLOR             30.49N 82.23W
04/15/2007                   BAKER              FL   AMATEUR RADIO

            2 TREES DOWN ACROSS FLORIDA COUNTY ROAD 2. OTHER ISOLATED
            POWER LINES DOWN.

0730 AM     TSTM WND DMG     7 NNE TAYLOR            30.53N 82.25W
04/15/2007                   BAKER              FL   AMATEUR RADIO

            POSSIBLE TORNADO. TREES DOWN IN ROAD. POWER LINES DOWN. 2
            OUT BUILDINGS DESTROYED. MINOR BUILDING DAMAGE.
            APPOXIMATELY 1 MILE LONG DAMAGE PATH.

0730 AM     TSTM WND DMG     3 NW CALLAHAN           30.59N 81.87W
04/15/2007                   NASSAU             FL   EMERGENCY MNGR

            TREES AND POWERLINES DOWN BETWEEN CALLAHAN AND HILLIARD
            NEAR U.S. 17. TIME ESTIMATED BASED ON RADAR AND EMA
            OFFICE.

0800 AM     TSTM WND DMG     5 E RAINBOW LAKES ESTAT 29.15N 82.36W
04/15/2007                   MARION             FL   EMERGENCY MNGR

            IN THE TOWN OF TROPICANA, NUMEROUS REPORTS OF TREES AND
            POWER LINES DOWN WHEN STORM ENTERED MARION COUNTY AT
            APPROX 8AM.

0810 AM     TSTM WND DMG     GAINESVILLE             29.67N 82.34W
04/15/2007                   ALACHUA            FL   EMERGENCY MNGR

            TREE BLOWN DOWN ON HOUSE AT 3338 NW 110 TERRACE. OTHER
            SCATTERED REPORTS OF POWER LINES AND TREES DOWN AROUND
            THE CITY.

0815 AM     TSTM WND DMG     GAINESVILLE             29.67N 82.34W
04/15/2007                   ALACHUA            FL   LAW ENFORCEMENT

            911 DISPATCH REPORTS SCATTERED POWER OUTAGES AND POWER
            LINES DOWN IN THE GAINESVILLE METRO AREA.

0815 AM     TSTM WND DMG     3 S HAMPTON             29.82N 82.14W
04/15/2007                   ALACHUA            FL   PUBLIC

            TREES DOWN. PEA SIZE HAIL AT RESIDENCE. ONE LARGE TREE
            SPLIT AND TOPPED 8 FEET ABOVE THE GROUND.

0825 AM     TSTM WND DMG     ORANGE PARK             30.17N 81.70W
04/15/2007                   CLAY               FL   NWS EMPLOYEE

            LARGE TREE WAS BLOWN DOWN ON FENCE AT A RESIDENCE IN THE
            STONEY GLEN AREA OF EAGLE HARBOR.

0840 AM     TSTM WND DMG     SE BELLEVIEW            29.06N 82.05W
04/15/2007                   MARION             FL   EMERGENCY MNGR

            1 MOBILE HOME DESTROYED BY TREES IN THUNDERSTORMS. 139
            LANE AVE SOUTHEAST OF BELLEVIEW

0840 AM     TSTM WND DMG     8 E BROOKER             29.89N 82.20W
04/15/2007                   BRADFORD           FL   LAW ENFORCEMENT

            POWER LINES AND TREES DOWN ALONG CR 235 AND CR 218.
            REPORTED BY 911 DISPATCH.

0900 AM     TSTM WND DMG     3 W JACKSONVILLE BEACH  30.28N 81.44W
04/15/2007                   DUVAL              FL   PUBLIC

            SCATTERED MINOR LIMB DAMAGE. ONE 12 FOOT LONG LIMB DOWN.
            DAMAGE TO TREE CANOPIES. TIME APPROXIMATE.

0905 AM     TSTM WND DMG     1 E RAINBOW LAKES ESTAT 29.15N 82.43W
04/15/2007                   MARION             FL   EMERGENCY MNGR

            TREES ON POWERLINES NEAR LAKE TROPICANA. ALSO TREES DOWN
            ON HIGHWAY 301. TIME IS APPROXIMATE.

0945 AM     TSTM WND DMG     3 W PALATKA             29.65N 81.71W
04/15/2007                   PUTNAM             FL   LAW ENFORCEMENT

            TREES DOWN ALONG STATE ROAD 100 IN BARDIN WEST OF
            PALATKA. REPORTED BY 911 DISPATCH.

0945 AM     TSTM WND DMG     3 S BOSTWICK            29.73N 81.64W
04/15/2007                   PUTNAM             FL   LAW ENFORCEMENT

            TREES DOWN ALONG RURAL ROAD OFF US HIGHWAY 17 SOUTH OF
            BOSTWICK. REPORTED BY 911 DISPATCH.

1000 AM     TSTM WND DMG     7 N PALATKA             29.75N 81.66W
04/15/2007                   PUTNAM             FL   PUBLIC

            TREES AND POWERLINES DOWN.

1000 AM     TSTM WND DMG     8 NE PALATKA            29.73N 81.56W
04/15/2007                   PUTNAM             FL   PUBLIC

            SHED BLOWN OVER AND TREE ON VEHICLE AT BRIDGEPORT AND
            WEST RIVER ROAD INTERSECTION.

1000 AM     TSTM WND DMG     1 W PALATKA             29.65N 81.67W
04/15/2007                   PUTNAM             FL   PUBLIC

            TREES AND POWERLINES DOWN.

1010 AM     TORNADO          1 S CRESCENT BEACH      29.72N 81.24W
04/15/2007  F1               ST. JOHNS          FL   PUBLIC

            THE PUBLIC REPORTED VISUAL CONFIRMATION OF A TORNADIC
            WATERSPOUT AT 1010 AM OVER THE INTERCOASTAL WATERWAY
            APPROXIMATELY 1 MILE SOUTH OF CRESCENT BEACH. APPROXIMATE
            TORNADO PATH LENGTH 100 YDS AND WIDTH 50 YDS. AFTER THE
            TORNADO OCCURRED IN THE AREA, THE OBSERVER REPORTED THAT
            BOAT HOUSE ROOFS WERE BLOWN OFF, TREES ALONG THE
            INTERCOASTAL WERE SNAPPED, PIECES OF LUMBER WERE SHOT
            INTO THE SIDE OF BUILDINGS, BROKEN WINDOWS, AND SIGNS
            WERE BENT AT 45 DEG.

1012 AM     TSTM WND DMG     1 S CRESCENT BEACH      29.72N 81.24W
04/15/2007                   ST. JOHNS          FL   FIRE DEPT/RESCUE

            UPDATE OF PRIOR REPORT. NO INJURIES FROM DOWN POWER
            LINES. SLIGHT ROOF DAMAGE TO SOME BULDINGS SOUTH OF THE
            INTERSECTION OF SR 206 AND A1A.

1012 AM     TSTM WND DMG     1 S CRESCENT BEACH      29.72N 81.24W
04/15/2007                   ST. JOHNS          FL   FIRE DEPT/RESCUE

            POWER LINES DOWN ALONG A1A JUST SOUTH OF SR 26 AND JUST
            NORTH OF FORT MANTANZAS. PERSON TRAPPED IN CAR BY DOWN
            POWER LINES. MORE DAMAGE REPORTS PENDING.

1027 AM     TSTM WND GST     PALM COAST              29.57N 81.21W
04/15/2007  E50.00 MPH       FLAGLER            FL   EMERGENCY MNGR

            ESTIMATED 45 TO 50 MPH WIND GUSTS. WIDESPREAD POWER
            FLUCTUATIONS OR OUTAGES. YARD FURNITURE BLOWN AROUND.

1030 AM     TSTM WND DMG     1 W PALM COAST          29.57N 81.23W
04/15/2007                   FLAGLER            FL   EMERGENCY MNGR

            PRIMARY FPL ELECTRIC FEEDER DAMAGED BY WIND. POWER
            OUTAGES S AND W OF PALM COAST.

1035 AM     TSTM WND GST     FLAGLER BEACH           29.47N 81.13W
04/15/2007  M38.00 MPH       FLAGLER            FL   EMERGENCY MNGR

1035 AM     TSTM WND DMG     2 W PALM COAST          29.57N 81.25W
04/15/2007                   FLAGLER            FL   EMERGENCY MNGR

            1 TREE DOWN ON BAINBRIDGE LANE. 1 TREE DOWN AT PALM COAST
            CRACKER BARREL.

1142 AM     TSTM WND DMG     2 SSE BELLEVIEW         29.03N 82.04W
04/15/2007                   MARION             FL   LAW ENFORCEMENT

            TREE FELL ON AND DAMAGED MOBILE HOME AT 6590 SE 139TH
            AVE.

1243 PM     NON-TSTM WND DMG 2 SW DOWNTOWN JACKSONVI 30.31N 81.68W
04/15/2007                   DUVAL              FL   TRAINED SPOTTER

            STREET LIGHT POLE BLOWN DOWN ON 2900 BLOCK OF PARK
            STREET.

0124 PM     NON-TSTM WND DMG FLAGLER BEACH           29.47N 81.13W
04/15/2007                   FLAGLER            FL   EMERGENCY MNGR

            WIND GUSTS REPORTED AT 45 MILES AN HOUR AT FLAGLER BEACH.
            TREE DOWN OVER US HIGHWAY 1 AT BELLE TERRACE PARKWAY
            SOUTH PALM COAST. ANOTHER TREE DOWN BLOCKING THE ROAD AT
            CR 305 DAYTONA NORTH.

0143 PM     NON-TSTM WND DMG 3 WNW PALM COAST        29.59N 81.26W
04/15/2007                   FLAGLER            FL   EMERGENCY MNGR

            TREE FELL ON HOUSE WITH MINOR ROOF DAMAGE AT 77
            BAINBRIDGE LANE.

0210 PM     NON-TSTM WND DMG PALM COAST              29.57N 81.21W
04/15/2007                   FLAGLER            FL   EMERGENCY MNGR

            68 RIVERVIEW DR. TREE ON HOUSE, ROOF DAMAGE. 95 RATLISSE
            RD. TREE ON HOUSE AND FENCE, DAMAGE MINOR.

0330 PM     NON-TSTM WND DMG DU PONT                 30.99N 82.87W
04/15/2007                   CLINCH             GA   TRAINED SPOTTER

            TREES DOWN ON POWERLINES.

0332 PM     NON-TSTM WND DMG HOMERVILLE              31.04N 82.75W
04/15/2007                   CLINCH             GA   TRAINED SPOTTER

            TREE DOWN ON CARPORT ON VIRGINIA AVE.

0425 PM     NON-TSTM WND DMG PALM COAST              29.57N 81.21W
04/15/2007                   FLAGLER            FL   EMERGENCY MNGR

            SEVERAL TREES DOWN CAUSING POWER OUTAGES AND DAMAGE TO
            HOUSES. REPORTS FROM SPOTTERS INDICATE WINDS OF UP TO 51
            MPH IN GUSTS THIS AFTERNOON.

0700 PM     NON-TSTM WND DMG KINGSLAND               30.79N 81.66W
04/15/2007                   CAMDEN             GA   EMERGENCY MNGR

            A TREE FELL DOWN ON TWO CARS ONE HALF MILE WEST OF
            INTERSTATE 95 IN KINGSLAND.

0700 PM     NON-TSTM WND DMG 5 NW WOODBINE           31.01N 81.78W
04/15/2007                   CAMDEN             GA   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN ALL OVER CAMDEN
            COUNTY.

1015 PM     NON-TSTM WND DMG JACKSONVILLE HEIGHTS    30.25N 81.79W
04/15/2007                   DUVAL              FL   FIRE DEPT/RESCUE

            SOME TREE BRANCHES DOWN. POWER OUTAGES.

&&

ENYEDI

Event by event

1 wildfire. Local standard time, as filed.

Wildfire, Ware

When
April 17, 12:00 PM EST to April 30, 11:59 PM EST
Where
Ware forecast zone
Injuries
3 direct, 0 indirect
Reported by
Emergency Manager

On April 16th a wildfire broke out along Sweat Road, Ware County, Georgia when a power line fell. As of April 30th, wildfires had burned more than 66,000 acres (100 square miles) in southeast Georgia near the Okefenokee Swamp. Flame lengths up to 100 feet were reported with this fire with strong winds and abnormally dry fuels. At this time Fire officials were calling it the largest fire on record for the state of Georgia. Eighteen homes were destroyed by the fire up until this date. The fire was apparently started when strong winds knocked a power line down, igniting tinder-dry trees. The blaze was approximately 70% contained on April 30th.|Emergency officials temporarily closed a 15-20 mile stretch of U.S. Highway 1 and the CSX railroad track that runs along the highway. Portions of the highway were still closed on 30 April. Other state and local roads were closed due to reduced visibilities from smoke and ash. Additionally, more than 1000 residents near Waycross, GA, were forced to evacuate.|Two NWS Incident Meteorologists (IMETs) were currently deployed to date at the fire. NWS WFO Jacksonville conducted daily briefings for the Ware County EOC and Executive Committee at 5 p.m. The fires continued into May and June.

What these are

Wildfire
A fire burning in wildland vegetation, with its acreage and damage where known.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2007Every state in 2007This day in weather historyWarnings in Georgia, April 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 18025.